# SDR CA151016009

- Difficulty date: October 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 27,929 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 12991003315
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BLEED AIR LINE CRACKED AND SEPARATED AROUND FLANGE AREA THAT MOUNTS TO LT ENGINE FIRE WALL CAUSING BLEED AIR FAIL INDICATION.
